UM

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations Journal article
Linear and Multilinear Algebra, 2010,Volume: 58,Issue: 7,Page: 863-874
Authors:  Cheng C.-M.;  Cheok K.-L.;  Leong I.-T.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/13
Hurwitz matrix equations  Quaternion  
Some Geometrical Properties of the Decomposable Numerical Range Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 207-212
Authors:  Cheng C.-M.;  Li C.-K.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
On the Decomposable Numerical Range of λI − N Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 197-205
Authors:  Cheng C.-M.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13